# SDR C77A2020022270018

- Difficulty date: July 16, 2019
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 31,546 hours, 19,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Part number: 17086119005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS FOUND TO THE CENTER FUSELAGE III FLOOR STRUCTURE FRAME 86RH (P/N 170-86101-001) AND FLOOR SPLICE AT FRAME 90 (P/N 170-86119-005). REFERENCE ETD2019-170-092046 FIGURE 1 FOR DETAILS ON THE FRAME 86RH AND ETD2019-170-0092063 FIGURE 1 FOR DETAILS ON THE FLOOR SPLICE AT FRAME 90. EAMS REQUESTED AND RECEIVED PERMANENT REPAIRS FOR THE DAMAGE IN THE FORM OF ETD2019-170-092046 AND ETD2019-170-092063, WHICH PROVIDE INSTRUCTIONS TO ACCOMPLISH BLEND OUT REPAIR. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2542023323
